Pacific Journal of Mathematics

Limit circle type results for sublinear equations.

John R. Graef

Article information

Source
Pacific J. Math. Volume 104, Number 1 (1983), 85-94.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723820

Mathematical Reviews number (MathSciNet)
MR683730

Zentralblatt MATH identifier
0535.34024

Subjects
Primary: 34C11: Growth, boundedness
Secondary: 34B20: Weyl theory and its generalizations

Citation

Graef, John R. Limit circle type results for sublinear equations. Pacific J. Math. 104 (1983), no. 1, 85--94. https://projecteuclid.org/euclid.pjm/1102723820.


Export citation

References

  • [1] F. V. Atkinson, Nonlinear extensions of limit-point criteria, Math. Z., 130 (1973), 297-312.
  • [2] R. Bellman, Stability Theory of Differential Equations, McGraw-Hill, New York, 1953.
  • [3] J. Burlak, On the non-existence of L?'-solutions of nonlinear differential equations, Proc. Edinburgh Math. So, 14 (1965),257-268.
  • [4] T. A. Burton and W. T. Patula, Limit circle results for second order equations, Monatsh. Math., 81 (1976), 185-194.
  • [5] J. Detki, The solvability of a certain second order nonlinear ordinary differential equation in Lp(0, oo), Math. Balk., 4 (1974), 115-119.
  • [6] N. Dunford and J. T. Schwartz, Linear Operators, Part //; Spectral Theory, Intersci- ence, New York, 1963.
  • [7] J. R. Graef, Limit circle criteria and related properties for nonlinear equations, J. Differential Equations, 35 (1980), 319-338.
  • [8] R. C. Grimmer and W. T. Patula, Nonoscillatory solutions of forced second-order linear equations, J. Math. Anal. Appl., 56 (1976), 452-459.
  • [9] T. G. Hallam, On the nonexistence of Lp solutions of certain nonlinear differential equations, Glasgow Math. J., 8 (1967), 133-138.
  • [10] W. T. Patula and P. Waltman, Limit point classification of second order linear differential equations, J. London Math. Soc, (2) 8 (1974), 209-216.
  • [11] W. T. Patula and J. S. W. Wong, An Lp-analogue of the Weyl alternative, Math. Ann., 197 (1972), 9-28.
  • [12] P. W. Spikes, On the integrability of solutions of perturbed nonlinear differential equations, Proc. Roy. Soc. Edinburgh Sect. A, 77 (1977), 309-318.
  • [13] P. W. Spikes, Criteria of limit circle type for nonlinear differential equations, SIAM J. Math. Anal., 10 (1979),456-462.
  • [14] L. Suyemoto and P. Waltman, Extension of a theorem of A. Wintner, Proc. Amer. Math. Soc, 14 (1963),970-971.
  • [15] H. Weyl, Uber gewohnliche Differentialgleichungen mit Singularitaten und die zugehrige Entwicklung willkrlicher Funktionen, Math. Ann., 68 (1910), 220-269.
  • [16] J. S. W. Wong, Remark on a theorem of A. Wintner, Enseignment Math., (2) 13 (1967), 103-106.